Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 25, NWS Jacksonville, FL

October 28, 20127 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Oct 28, 2012, 3:26 PM EDT for 7 counties in Florida. It took effect at Oct 29, 2012, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 3:26 PM EDT (19:26 UTC)
In effect from
Oct 29, 2012, 11:00 AM EDT
Expired
Oct 29, 2012, 7:00 PM EDT
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WWUS82 KJAX 281926
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EDT SUN OCT 28 2012

FLZ020>025-030>033-035>038-040-291000-
/O.UPG.KJAX.FW.A.0026.121029T1600Z-121029T2200Z/
/O.NEW.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/
/O.NEW.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
326 PM EDT SUN OCT 28 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT MONDAY FOR
NORTHEAST FLORIDA DUE TO STRONG GUSTY WINDS AND LOW HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR NORTHEAST FLORIDA DUE TO STRONG GUSTY WINDS
AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT MONDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.


* AFFECTED AREA...NORTHEAST FLORIDA. 

* WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30
  MPH BOTH MONDAY AND TUESDAY.

* HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT MONDAY AND
  TO NEAR 20 PERCENT ON TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JDS

HTTP://WEATHER.GOV/JAX
4 follow-up statements
457 
WWUS82 KJAX 290741
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 AM EDT MON OCT 29 2012

FLZ020>025-030>033-035>038-040-291930-
/O.CON.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/
/O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
341 AM EDT MON OCT 29 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
NORTHEAST FLORIDA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
NORTHEAST FLORIDA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30
  MPH BOTH TODAY AND TUESDAY.

* HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT THIS
  AFTERNOON AND TO NEAR 20 PERCENT TUESDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
570 
WWUS82 KJAX 290829 CCA
RFWJAX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 AM EDT MON OCT 29 2012

FLZ020>025-030>033-035>038-040-292030-
/O.COR.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/
/O.COR.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
427 AM EDT MON OCT 29 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
NORTHEAST FLORIDA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
NORTHEAST FLORIDA...
...FIRE DANGER STATEMENT IN EFFECT THIS AFTERNOON FOR GUSTY WINDS
AND LOW HUMIDITY FOR SOUTHEAST GEORGIA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30
  MPH BOTH TODAY AND TUESDAY.

* HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT THIS
  AFTERNOON AND TO NEAR 20 PERCENT TUESDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FIRE DANGER STATEMENTS ARE ISSUED WHEN FIRE WEATHER CONDITIONS
ARE APPROACHING...BUT NOT MEETING OR EXCEEDING...RED FLAG WARNING
CRITERIA.

&&

$$


HTTP://WEATHER.GOV/JAX
538 
WWUS82 KJAX 291818 AAA
RFWJAX

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT MON OCT 29 2012

FLZ020>025-030>033-035>038-040-301000-
/O.CON.KJAX.FW.W.0025.000000T0000Z-121029T2300Z/
/O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
218 PM EDT MON OCT 29 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL
OF NORTHEAST FLORIDA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH CAN
  BE EXPECTED THE REMAINDER OF THIS AFTERNOON AND AGAIN ON TUESDAY.

* HUMIDITY...RH VALUES WILL FALL TO AROUND 30 PERCENT THIS AFTERNOON
  AND AROUND 25 PERCENT TUESDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HTTP://WEATHER.GOV/JAX
003 
WWUS82 KJAX 292313
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT MON OCT 29 2012

FLZ020>025-030>033-035>038-040-301000-
/O.EXP.KJAX.FW.W.0025.000000T0000Z-121029T2300Z/
/O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
713 PM EDT MON OCT 29 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL
OF NORTHEAST FLORIDA...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR ALL OF NORTHEAST FLORIDA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 35 MPH CAN BE
  EXPECTED ON TUESDAY.

* HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT TUESDAY
  AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 28, 2:52 PM EDT, 34 minutes earlier.

Area forecast discussion, Oct 28, 2:52 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN OCT 28 2012

...MAINLY CLEAR/COOL WITH BREEZY/WINDY CONDITIONS EARLY THIS WEEK...

.SHORT TERM...NOW THROUGH WEDNESDAY...

REST OF THIS AFTERNOON...NORTHWEST FLOW CONTINUES WITH BREEZY WINDS
AROUND 15 MPH. MAINLY SUNNY SKIES EXCEPT FOR SOME COLD AIR ADVECTION
STRATUS STILL HANGING ON ALONG THE SUWANNEE RIVER VALLEY BUT HAS NOT
MADE ANY PROGRESSION TOWARDS THE EAST. HIGHS WILL STILL TOP OUT IN
THE 70S MOST AREAS EXCEPT UPPER 60S NEAR STRATUS DECK OUT WEST.

TONIGHT...MAINLY CLEAR SKIES WILL CONTINUE AS NORTHWEST FLOW FUNNELS
IN TO THE FORECAST AREA. SURFACE WINDS WILL REMAIN NEAR 10 MPH AND
MIN TEMPS WILL BOTTOM OUT IN THE 40S AND HAVE STAYED AT OR ABOVE
GUIDANCE WITH LOWER LEVELS REMAINING MIXED TONIGHT. WIND CHILLS MAY
BOTTOM OUT IN THE 35-40 DEG RANGE TOWARDS MORNING.

MONDAY...SUNNY AND COOL WITH HIGHS IN THE 60S IN NORTHWEST FLOW
UNDERNEATH SALLY WHICH WILL BE PUSHING WEST TOWARDS THE MID ATLC
STATES. PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN WITH NORTHWEST
WINDS INCREASING TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AT TIMES. THIS
WILL PROBABLY TRIGGER LAKE WIND ADVISORY HEADLINES BUT WILL LET MID
SHIFT MAKE FINAL DECISION FOR ISSUANCES.

MONDAY NIGHT...STRONG COLD AIR ADVECTION CONTINUES AND EXPECT MIN
TEMPS TO BOTTOM OUT IN THE 35-40 DEG RANGE OVER INLAND AREAS AND
40-45 DEG ALONG THE COAST UNDER CLEAR SKIES. WINDS REMAINING
ELEVATED AROUND 10 MPH WILL PUSH WIND CHILLS DOWN INTO THE UPPER 20S
AND LOWER 30S BY SUNRISE. MIN TEMPS WILL PUSH NEAR RECORD LOWS IN
SOME CLIMATE LOCATIONS.

RECORD LOWS TUE OCT 30TH
JAX 37/2008
GNV 34/1973
AMG 26/1952
SSI 37/1952

TUESDAY...AS SANDY RETROGRADES SLIGHTLY SOUTHWEST INTO THE MID ATLC
REGION THIS WILL FURTHER INCREASE THE PRESSURE GRADIENT WITH
WEST-NORTHWEST WINDS INCREASING TO 20-25 MPH WITH GUSTS AROUND 35
MPH AND THIS LOOKS TO BE A LOCK FOR LAKE WIND ADVISORY HEADLINE AND
POSSIBLE WIND ADVISORY IS GUSTS REACH 40 MPH AT TIMES. MAX TEMPS
STILL IN THE 60S...ABOUT 10 DEGREES BELOW NORMAL BUT STILL WELL
ABOVE RECORD LOW MAXIMUMS FOR THE DATE.

TUE NIGHT...ANOTHER CHILLY NIGHT BUT WITH FLOW TURING MORE WESTERLY
IT WILL MODERATE MIN TEMPS BACK INTO THE 40S ACROSS NE FL SOUTH OF
THE I-10 CORRIDOR WHILE AREAS ACROSS INLD SE GA REMAIN IN THE UPPER
30S WITH NEAR RECORD LOWS POSSIBLE AGAIN.

RECORD LOWS WED OCT 31ST
JAX 38/1993
GNV 35/1963
AMG 26/1954
SSI 38/1954

WEDNESDAY...SHORTWAVE TROF WILL ROUND THE BASE OF THE LONG-WAVE TROF
OVER THE EASTERN U.S. AND THIS WILL STILL PROVIDE FOR SOME
INCREASING CLOUDS LATE ON WEDNESDAY WITH A SLIGHT CHANCE OF SHOWERS
WED NIGHT...ALTHOUGH MEASURABLE RAIN CHANCES REMAIN LOW AT THIS
TIME. THE BREEZY WESTERLY FLOW WILL PUSH MAX TEMPS BACK INTO THE
LOWER 70S ACROSS NE FL AND UPPER 60S ACRS SE GA.

.LONG TERM...THURSDAY THROUGH SUNDAY...

THU...JUST A SLIGHT CHANCE OF A SHOWER WITH THE DEPARTING SHORTWAVE
EARLY IN THE DAY...OTHERWISE PARTLY CLOUDY WITH HIGHS BACK INTO THE
70S NEAR NORMAL VALUES.

FRI-SUN...WEAK HIGH PRESSURE SETTLES NORTHWEST OF THE REGION WITH
SEASONABLE TEMPS AND DRY WEATHER EXPECTED. HIGHS IN THE 70S AND LOWS
IN THE 40S/50S.

&&

.AVIATION...
VFR CONDITIONS WITH MOSTLY CLEAR SKIES AND GUSTY WEST WINDS. WINDS
WILL REMAIN GUSTY OVERNIGHT AND THEN INCREASE UP TO AROUND 30
KNOTS ON MONDAY.

&&

.MARINE...
TIGHT PRESSURE GRADIENT AND COLD AIR ADVECTION WILL COMBINE TO
PRODUCE ELEVATED WINDS THROUGH WEDNESDAY. WEST WINDS OF 20 TO 30
KNOTS ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED MONDAY NIGHT
AND TUESDAY WITH AT LEAST OCCASIONAL GUSTS TO GALE FORCE. ALMOST
DECIDED TO HOIST A GALE WATCH BUT OPTED TO STAY WITH THE SCA FOR
NOW AS CONFIDENCE IS NOT QUITE HIGH ENOUGH TO JUSTIFY A WATCH. WE
MAY VERY WELL END UP NEEDING A GALE WARNING THOUGH IF CONFIDENCE
CONTINUES TO RISE.

RIP CURRENTS: HIGH RISK WILL CONTINUE THROUGH TONIGHT WITH AT
LEAST A MODERATE RISK ANTICIPATED FOR THE NEXT SEVERAL DAYS.
BREAKER HEIGHTS ARE EXPECTED TO LOWER TO LESS THAN 7 FEET BY
LATE THIS EVENING.

&&

.FIRE WEATHER...
VERY DRY AIR WILL MIX DOWN AND COMBINE WITH GUSTY WEST WINDS TO
PRODUCE RED FLAG CONDITIONS MONDAY AND TUESDAY ACROSS NORTHEAST
FLORIDA. FUEL MOISTURE VALUES WILL NOT BE QUITE LOW ENOUGH TO
SUPPORT A RED FLAG IN SOUTHEAST GEORGIA...HOWEVER...A FIRE DANGER
STATEMENT WILL LIKELY BE NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  64  36  64 /   0   0   0   0
SSI  48  65  43  63 /   0   0   0   0
JAX  44  66  37  65 /   0   0   0   0
SGJ  49  67  43  66 /   0   0   0   0
GNV  43  66  35  64 /   0   0   0   0
OCF  44  67  36  67 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     RED FLAG WARNING FROM 11 AM TO 7 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 3 AM EDT THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

HESS/SHULER/
Hazardous weather outlook, Oct 28, 9:54 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
954 AM EDT SUN OCT 28 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-290900-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
954 AM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS...

...HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE A HIGH
RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS BREAKERS IN THE 5 TO
7 FEET RANGE. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE FOR
MORE DETAILS ON THE HIGH SURF ADVISORY.

STRONG WINDS AND LINGERING SWELLS FROM HURRICANE SANDY WILL CONTINUE
SMALL CRAFT ADVISORY CONDITIONS OVER THE ADJACENT ATLANTIC COASTAL
WATERS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE COAST ON
MONDAY.

MUCH COOLER AND DRIER AIR WILL FUNNEL OVER THE AREA THIS WEEK ON
BRISK NORTHWEST WINDS. LAKE WIND ADVISORIES WILL BE LIKELY ON MONDAY
AND TUESDAY.

THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE AN
ELEVATED FIRE DANGER OVER NORTHEAST FLORIDA ON MONDAY AND A FIRE
WEATHER WATCH IS IN EFFECT. DRY AND WINDY CONDITIONS ARE EXPECTED
AGAIN ON TUESDAY...AND A FIRE WEATHER WATCH MAY BE NEEDED.

LOW TEMPERATURES WILL FALL INTO THE UPPER 30S IN NORMALLY COOLER
LOCALES INLAND TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Local storm report, Oct 28, 3:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SUN OCT 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HIGH ASTR TIDES  FLAGLER BEACH           29.47N 81.13W
10/28/2012                   FLAGLER            FL   EMERGENCY MNGR

            REPORTS OF VERY MINOR TIDAL FLOODING FROM THE
            INTRACOASTAL WATERWAY IN FLAGLER BEACH. WATER COMPLETELY
            COVERING ROAD AT SOUTH 26TH STREET AND SOUTH DAYTONA
            AVENUE. AREA IS NORMALLY FLOOD PRONE DURING HIGHER THAN
            NORMAL TIDES. NO THREAT TO STRUCTURES AND NO ROADS
            CLOSED.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 9:52 PM EDTSmall Craft AdvisoryJAX64 hr
Oct 27, 11:12 PM EDTHurricane Local StatementJAX6 hr
Oct 28, 3:41 AM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr
Oct 28, 3:26 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more37 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.